# SDR QMLA2013080513112

- Difficulty date: August 5, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N325AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4631
- Aircraft time: 1,474 hours, 5,097 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,474 hours, 3,273 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 845.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FLOOR BULKHEAD CRACKED AJACENT TO RT FWD CANOPY FRAME ATTACH WEB.
